MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. CADD CLEO INFUSION SETS; SET, ADMINISTRATION, INTRAVASCULAR

SMITHS MEDICAL ASD, INC. CADD CLEO INFUSION SETS; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 21-7222-24
Medical Device Problem Codes Leak/Splash (1354); Patient Device Interaction Problem (4001)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/22/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Other text: this remediation mdr was generated under protocol (b)(4), as a result of warning letter cms# (b)(4).No problems or issues were identified during this device history record review.A product sample was received for evaluation.Visual and functional testing were performed.Four (4) samples were received decontaminated, was received without its original package.The sample were received without spring activated, no observe any discrepancies with the returned samples.The spring activated correctly; the needle retracted.The sample adhered correctly on the insertion pad.The root cause of the reported issue could not be confirmed as the reported issue could not be replicated at the time of the device evaluation.No corrective actions are required since the complaint was not confirmed.
 
Event or Problem Description
It was reported that during insertion of catheter, the cannula did not go through the skin and the nurse did not notice at the moment.This has happened on several occasions with either leakage or the needle not retracting, and another report of the white cap of the catheter being broken off.No patient injury was reported.

Brand Name
CADD CLEO INFUSION SETS
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
Manufacturer (Section G)
NULL
Manufacturer Contact
jim vegel
MDR Report Key16888877
Report Number3012307300-2023-05313
Device Sequence Number12340367
Product Code FPA
UDI-Device Identifier10610586028359
UDI-Public10610586028359
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K042172
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 05/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/18/2025
Device Catalogue Number21-7222-24
Device Lot Number4034010
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/27/2021
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/03/2023
Initial Report FDA Received Date05/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/10/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age76 YR
Patient SexFemale